# SDR USAAF99003

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11366
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: D43229415
- Condition: Failed
- Location: Landing Gear
- Part time: 12,894 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1492 - WHILE CLIMBING OUT FROM CLT, THERE WAS A VERY LOUD CLICKING NOISE COMING FROM BEHIND THE INSTRUMENT PANEL.  A FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY LIGHTS WERE FLASHING IN THE CABIN.  AFTER 10 MINUTES THE PROBLEM SEEMED TO GO AWAY.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR PANEL.  (M)
